# SDR HEEA955215

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: VT044
- Condition: Shorted
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SHORT MAKES GAUGE READ BACKWARDS.
